| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 46 Number 5
Volume 46 Number 4
Volume 46 Number 3
Volume 46 Number 2
Volume 46 Number 1
Volume 46S Number 1
Earlier issues

TABLE OF CONTENTS

Volume 23 Number1, March 1997

Research Article

SYMMETRIC WAVES OF A TWO-LAYER FLUID WITH FREE SURFACE OVER AN UNEVEN BOTTOM
J. W. CHOI AND J. ASAVANANT
ScienceAsia 23 (1997): 001-011 |doi: 10.2306/scienceasia1513-1874.1997.23.001
[Abstract][Full Text] [PDF]

CHOICE OF HOST INSTAR IN GONIOZUS THAILANDENSIS GORDH & WITETHOM (HYMENOPTERA: BETHYLIDAE), A GREGARIOUS ECTOPARASITOID OF A SAPODILLA FRUIT BORER, PSEUDOCEROPREPES CF. NAGA (LEPIDOPTERA: PYRALIDAE)
BOONGEUA W. VAJARASATHIRA AND LOUIS P. LEBEL
ScienceAsia 23 (1997): 013-022 |doi: 10.2306/scienceasia1513-1874.1997.23.013
[Abstract][Full Text] [PDF]

FRESHWATER ZOO PLANKTON (ROTIFERA, CLADOCERA AND COPEPODA) FROM THALE-NOI, SOUTH THAILAND
P. PHOLPUNTHIN
ScienceAsia 23 (1997): 023-034 |doi: 10.2306/scienceasia1513-1874.1997.23.023
[Abstract][Full Text] [PDF]

CHARACTERIZING DISCRETE EXPONENTIAL POLYNOMIALS BY CASORATI'S DETERMINANTS
VICHIAN LAOHAKOSOL
ScienceAsia 23 (1997): 035-040 |doi: 10.2306/scienceasia1513-1874.1997.23.035
[Abstract][Full Text] [PDF]

EXPRESSION OF HEPATITIS B VIRUS SURFACE ANTIGEN IN COS-7 CELLS BY USING A RECOMBINANT pcDNA I VECTOR

KRUAVON BALACHANDRA, KASAMA SUPANARANOND, CHUENCHIT BOONCHIRD, NONGLUK BUDDHIRAKKUL, DUANTHANORM THAWARANANTHA, DUANGRAT JULLAKSORN, PRUKSWAN CHETANACHAN, JITTAPORN WATANASEREE AND SOMSAK PANTUWATANA
ScienceAsia 23 (1997): 041-050 |doi: 10.2306/scienceasia1513-1874.1997.23.041
[Abstract][Full Text] [PDF]

Short Reports

HOMO-ALLYLIC REARRANGEMENT OF CYCLOPROPYLKETENE DITHIOACETAL UNDER THE MUKAIYAMA'S HYDROLYSIS CONDITIONS

WILAIPORN CHAMCHMNC, CHAWANEE SIRICHAIWAT, BONGKOCH TARNCHOMPOO, YODHATHAI THEBTARANONTH
ScienceAsia 23 (1997): 051-055 |doi: 10.2306/scienceasia1513-1874.1997.23.051
[Abstract][Full Text] [PDF]

ON POISSON'S SUMMATION FORMULA: A PROBABILISTIC APPROACH
E.J. VANDERPERRE , T. LARSAR AND S.S. MAKHANOV
ScienceAsia 23 (1997): 057-059 |doi: 10.2306/scienceasia1513-1874.1997.23.057
[Abstract][Full Text] [PDF]